# SDR F3LA99028

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - UPON WALK AROUND MAINTENANRE REPORTED EMERGENCY LIGHT ACTIVATION CABLE LOOSE AT SLIDE COVER ON L1 DOOR, EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK.  SECURED CABLE ASSY AND CHECKED OK.  (M)
